# SDR AALA201511159006

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, RT OVERWING HATCH FRAME, UPPER ROLLER IS STUCK.  REPLACED ROLLER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 20-10-08 & 52-21-00-820-801-A.
